# SDR 2019FA0000208

- Difficulty date: July 2, 2019
- Submitted: July 2, 2019
- Operation: General aviation
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 32,803 hours, 20,711 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Part time: 32,803 hours, 20,711 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE SILL DECK, CORROSION. ORIGINAL THICKNESS .080 REMAINING THICKNESS AFTER BLEND, .027. ACCOMPLISHED ULTRA SOUND THICKNESS AND HFEC OF CORRODED AREA. REPAIRED IAW REO 690-53-41-195. NEXT INSPECTION DUE 1600 FLIGHT HOURS FROM CURRENT T.T. AND T.C.
